Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Is baralgin advised in severe abdominal pain with headache and burning sensation in eyes ?

hi my roommate is having severe stomach pains, a head ache and her eyes are burning, she took baralgin : active ingredient is metamizol sodium. What should she do? person is in her early 20 s, not aware of any medical problem.
Asked On : Tue, 1 Mar 2011
Answers:  1 Views:  534
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
She needs to see a doctor for examination and an ultrasound.Sooner the better.If she is in her menses the pain could be due to that in which case give her a hot water bag and tab meftal spaz.
Answered: Wed, 2 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor